Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 471952, 14 pages
http://dx.doi.org/10.1155/2012/471952
Research Article

An Evolutionary Algorithm for Solving Bilevel Programming Problems Using Duality Conditions

1Department of Mathematics, Key Laboratory of Tibetan Information Processing of Ministry of Education, Qinghai Normal University, Xining 810008, China
2Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China
3Business School, Nankai University, Tianjin 300071, China

Received 31 March 2012; Accepted 12 September 2012

Academic Editor: Yuping Wang

Copyright © 2012 Hecheng Li and Lei Fang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hecheng Li and Lei Fang, “An Evolutionary Algorithm for Solving Bilevel Programming Problems Using Duality Conditions,” Mathematical Problems in Engineering, vol. 2012, Article ID 471952, 14 pages, 2012. doi:10.1155/2012/471952